CSpace  > 数学所
picardvaluesandnormalfamiliesofmeromorphicfunctionswithmultiplezeros
Wang YF(王跃飞); Fang ML(方明亮)
1998
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume14Issue:1Pages:17
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48979
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang YF,Fang ML. picardvaluesandnormalfamiliesofmeromorphicfunctionswithmultiplezeros[J]. actamathematicasinicanewseries,1998,14(1):17.
APA 王跃飞,&方明亮.(1998).picardvaluesandnormalfamiliesofmeromorphicfunctionswithmultiplezeros.actamathematicasinicanewseries,14(1),17.
MLA 王跃飞,et al."picardvaluesandnormalfamiliesofmeromorphicfunctionswithmultiplezeros".actamathematicasinicanewseries 14.1(1998):17.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王跃飞]'s Articles
[方明亮]'s Articles
Baidu academic
Similar articles in Baidu academic
[王跃飞]'s Articles
[方明亮]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王跃飞]'s Articles
[方明亮]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.